• ¿Documento equivocado? Cámbialo gratis
  • Escrito por estudiantes que aprobaron
  • Inmediatamente disponible después del pago
  • Leer en línea o como PDF
Vender
¿Dónde estudias?
Tu idioma
Document preview thumbnail
Vista previa 4 fuera de 91 páginas
Examen

Vati Pn Comprehensive Predictor Exam Ngn Pn Prep Exit Exam

Document preview thumbnail
Vista previa 4 fuera de 91 páginas

VATI PN COMPREHENSIVE PREDICTOR EXAM NGN PN PREP EXIT EXAM

Vista previa del contenido

1


VATI PN COMPREHENSIVE PREDICTOR EXAM NGN PN
PREP EXIT EXAM QUESTIONS WITH CORRECT SOLUTIONS
2026-27 LATEST VERSION


Note: this study guide is similar to screenshot exam versions


1. A nurse in a long-term care facility is receiving change-of-shift report for four
clients. Which of the following clients should the nurse assess first?
A) A client who has COPD and an oxygen saturation of 90% on 2 L of oxygen

B) A client who has diabetes mellitus and reports feeling shaky and lightheaded

C) A client who has heart failure and an oral temperature of 37.5°C (99.5°F)

D) A client who has a hip fracture and reports pain rated 7 out of 10




Correct Answer: A client who has diabetes mellitus and reports feeling shaky and
lightheaded


Rationale: Shakiness and lightheadedness are classic signs of hypoglycemia, an
acute, potentially life-threatening condition that requires immediate blood
glucose verification and intervention. A COPD client with an SpO₂ of 90% on 2 L is
stable on current therapy. A low-grade fever requires attention but is not
immediately life-threatening. Pain rated 7 out of 10 is a second-level priority.



2. A nurse is reinforcing teaching with a client who has dumping syndrome about
measures to reduce manifestations. Which statement by the client indicates an
understanding of the teaching?
A) "I will drink fluids with my meals."

B) "I will eat small, frequent meals and avoid high-sugar foods."

C) "I will lie flat for 30 minutes after eating."

D) "I will increase my intake of simple carbohydrates."

,2



Correct Answer: "I will eat small, frequent meals and avoid high-sugar foods."


Rationale: Dumping syndrome occurs when gastric contents empty too rapidly
into the small intestine, causing an osmotic fluid shift that produces cramping,
nausea, diarrhea, and vasomotor symptoms. Small, frequent meals reduce gastric
distention, and avoiding high-sugar foods reduces the hyperosmolar load. Fluids
should be consumed between meals, not with meals. Lying down after meals may
help slow gastric emptying, but the dietary modification is the priority.

,3


3. A nurse is making client care assignments for an assistive personnel (AP).
Which of the following tasks should the nurse assign to the AP?
A) Assessing a client's pain level after medication administration

B) Reinforcing teaching about a new medication

C) Measuring a stable client's vital signs

D) Administering a large-volume enema to a client




Correct Answer: Measuring a stable client's vital signs


Rationale: APs can perform routine, non-invasive tasks such as obtaining vital
signs on stable clients. Assessment, teaching, and administration of enemas
(which requires assessment before and during the procedure) require nursing
judgment and should be performed by licensed nursing staff.



4. A charge nurse on a mental health unit is supervising a newly licensed nurse.
For which action by the newly licensed nurse should the supervising nurse
intervene?
A) Tells a client he will lose his phone privileges if he does not take his medication

B) Asks a client about their history of substance use

C) Documents a client's refusal of medication

D) Provides a quiet environment for a client experiencing anxiety




Correct Answer: Tells a client he will lose his phone privileges if he does not take his
medication


Rationale: Threatening a client with loss of privileges to coerce medication
compliance is unethical, coercive, and violates the client's right to refuse
treatment. Medications cannot be used as punishment or given involuntarily
without proper legal procedures. Asking about substance use history,

, 4


documenting refusal, and providing a calm environment are all appropriate
nursing actions.



5. A client taking warfarin has an INR of 5.2. The nurse should anticipate
administering which medication?
A) Protamine sulfate

B) Vitamin K (phytonadione)

C) Aminocaproic acid

Información del documento

Subido en
22 de septiembre de 2026
Número de páginas
91
Escrito en
2026/2027
Tipo
Examen
Contiene
Preguntas y respuestas
$57.99

¿Documento equivocado? Cámbialo gratis Dentro de los 14 días posteriores a la compra y antes de descargarlo, puedes elegir otro documento. Puedes gastar el importe de nuevo.
Escrito por estudiantes que aprobaron
Inmediatamente disponible después del pago
Leer en línea o como PDF

Vendido
1
Seguidores
0
Artículos
204
Última venta
2 meses hace



Por qué los estudiantes eligen Stuvia

Creado por compañeros estudiantes, verificado por reseñas

Calidad en la que puedes confiar: escrito por estudiantes que aprobaron y evaluado por otros que han usado estos resúmenes.

¿No estás satisfecho? Elige otro documento

¡No te preocupes! Puedes elegir directamente otro documento que se ajuste mejor a lo que buscas.

Paga como quieras, empieza a estudiar al instante

Sin suscripción, sin compromisos. Paga como estés acostumbrado con tarjeta de crédito y descarga tu documento PDF inmediatamente.

Student with book image

“Comprado, descargado y aprobado. Así de fácil puede ser.”

Alisha Student

Preguntas frecuentes